Sh:611

Bib entry
@incollection{Sh:611,
 author = {Rosen, Eric and Shelah, Saharon and Weinstein, Scott},
 title = {{$k$-universal finite graphs}},
 booktitle = {{Logic and random structures (New Brunswick, NJ, 1995)}},
 series = {DIMACS Ser. Discrete Math. Theoret. Comput. Sci.},
 volume = {33},
 year = {1997},
 pages = {65--77},
 mrclass = {03C13 (03C75 05C99)},
 mrnumber = {1465469},
 mrreviewer = {M. Yasuhara},
 publisher = {Amer. Math. Soc., Providence, RI},
 note = {\href{https://arxiv.org/abs/math/9604244}{arXiv: math/9604244}},
 arxiv_number = {math/9604244}
}